# SDR QXEA0200748

- Difficulty date: May 2, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR THRESHOLD, LOWER SURFACE OF UPPER STRUCTURE HAS CORROSION STATION X558 AND X572.  REPAIRED IAW DHC-8 SRM 51-20-11.
